# SDR DALA2023101608530

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CRACK ON ELECTRICAL JUNCTION BOX FWD AREA I/B SIDE RH PYLON. CORRECTIVE ACTION: REPAIRED ELECTRICAL JUNCTION BOX FWD AREA I/B SIDE RH PYLON AS PER E.R/A # 563665-14MA. (0019355)
